# SDR DALA2019082324930

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 65,694 hours, 24,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LIGHT INOPERATIVE WITH DOOR ARMED.
